Cytokines Induced Skin Adverse Reactions
- *Corresponding Author:
- Li-Tao Zhang
Department of dermatology
Tianjin Academy of Traditional Chinese Medicine Affiliated Hospital
354 Beima Road, Tianjin 300120, China
E-mail: [email protected]
Received date: October 10, 2013; Accepted date: January 02, 2014; Published date: January 09, 2014
Citation: Zhang J, Meng LH, Zhang LT, Yu GX (2014) Cytokines Induced Skin Adverse Reactions. J Clin Exp Dermatol Res 5:204. doi: 10.4172/2155-9554.1000204
Copyright: © 2014 Zhang J, et al. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.
Cutaneous adverse reaction is a common complication in association with the administration of cytokine products. Local inflammation reactions at the injection sites, widespread eruptions, exacerbation the primary autoimmune disorders and flu-like symptoms are frequently reported, besides, various rare side effects also have been observed. Though the exact mechanism is not clearly understood, the biological activities of cytokines in immunological reactions and impurities in biological products have been discussed.